# SDR DL76L090782

- Difficulty date: April 23, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 53,159 hours, 7,710 cycles
- Engine: Pwa PW4060
- Engine time: 33,062 hours, 44,506 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P1200
- Condition: Inoperative
- Location: Aft
- Part time: 33,062 hours, 44,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU WILL NOT START AT PUSH BACK.  RESET AND RESTARTED APU.  OPS NOW OK.
